# SDR SWAA2015091043638

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 41,973 hours, 24,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 001426
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE AFT FLAP INBD EDGE, LOWER CORNER DELAMINATED.  R & R AFT FLAP IAW AMM.
